# SDR CA080527002

- Difficulty date: May 21, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,242 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 23057142
- Condition: Missing
- Location: 6th Stage
- Component: Compressor, Allsn
- Component part number: 6890550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPRESSOR ASSY WAS REMOVED FOR O/H, AT WHICH TIME IT WAS NOTED THE 6TH STAGE STATOR BAND WAS MISSING ONE BLADE, WITH IMPACT DAMAGE NOTED ON OTHER BLADES ALSO IN THE 6TH BAND. NO DAMAGE NOTED FWD OF 6 TH STAGE. BURNER CAN REMOVED AND TURBINE INSPECTED FOR FOD, BUT NONE WAS FOUND. IT DID NOT APPEAR THAT THE STATOR WENT THROUGH THE ENGINE, HOWEVER, AT THIS TIME, WE WERE UNABLE TO LOCATE THE DEPARTED BLADE. THE CRACK APPEARS RECENT, AND IT IS BELIEVED THE BLADE CRACKED IN THE LAST 100 HOURS OF OPERATION (TC NR 20080527002)
